BibTeX record journals/dm/YanoY07

download as .bib file

@article{DBLP:journals/dm/YanoY07,
  author    = {Fujine Yano and
               Hiroaki Yoshida},
  title     = {Some set partition statistics in non-crossing partitions and generating
               functions},
  journal   = {Discrete Mathematics},
  volume    = {307},
  number    = {24},
  pages     = {3147--3160},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.disc.2007.03.050},
  doi       = {10.1016/j.disc.2007.03.050},
  timestamp = {Sun, 28 May 2017 13:25:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/YanoY07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier